| Model Number |
1012451-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo, 100% stenosed, heavily calcified and heavily tortuous vessel in the proximal left anterior descending (plad) artery.The 3.5x12mm nc trek rx balloon dilatation catheter (bdc) met resistance with the anatomy during advancement and failed to cross the lesion.The bdc was removed independently and there was resistance with the anatomy during removal.There were no other device issues such as shaft separation or stent dislodgment.A non-abbott bdc was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.